# SDR AALA202108164646

- Difficulty date: July 27, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 29,050 hours, 12,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810513
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOOSE FLOORBOARD IN CENTER AISLE BETWEEN ROWS 2 AND 3. **SUPPLEMENTAL REPORT FOR AALA202107304646: FLOOR BOARD IN CENTER AISLE BETWEEN ROWS 2 AND 3 REMOVED AND REPLACED PER AMM 53-21-00.** (CLOSED)
